# SDR USAA920070884

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480023201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - NR 5979790 - CORROSION ON EXTERNAL FUSELAGE SKIN BETWEEN BS 3310 / FR 69 TO BS 3366 / FR 70 AND S31R TO S32R.  REPAIRED FUSELAGE SKIN BETWEEN BS 3310 / FR 69 TO BS 3366 / FR 70 AND S31R TO S32R IAW A320 SRM 53-41-11, PAGE 239-244, FIG 205.
